- -

A mean square chain rule and its application in solving the random Chebyshev differential equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A mean square chain rule and its application in solving the random Chebyshev differential equation

Show full item record

Cortés, J.; Villafuerte, L.; Burgos-Simon, C. (2017). A mean square chain rule and its application in solving the random Chebyshev differential equation. Mediterranean Journal of Mathematics. 14(1):14-35. doi:10.1007/s00009-017-0853-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/105851

Files in this item

Item Metadata

Title: A mean square chain rule and its application in solving the random Chebyshev differential equation
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper a new version of the chain rule for calculat- ing the mean square derivative of a second-order stochastic process is proven. This random operational calculus rule is applied to construct a rigorous mean ...[+]
Subjects: Mean square chain rule , Random Chebyshev differential equation , Mean square and mean fourth calculus , Monte Carlo simulations
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-017-0853-6
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s00009-017-0853-6
Thanks:
This work was completed with the support of our TEX-pert.
Type: Artículo

This item appears in the following Collection(s)

Show full item record